Connectedness at infinity of complete Kähler manifolds

Peter Li, Jiaping Wang

Research output: Contribution to journalArticle

12 Scopus citations

Abstract

One of the main purposes of this paper is to prove that on a complete Kähler manifold of dimension m, if the holomorphic bisectional curvature is bounded from below by -1 and the minimum spectrum λ 1(M) ≥ m 2, then it must either be connected at infinity or isometric to ℝ×N with a specialized metric, with N being compact. Generalizations to complete Kähler manifolds satisfying a weighted Poincar'e inequality are also being considered.

Original languageEnglish (US)
Pages (from-to)771-817
Number of pages47
JournalAmerican Journal of Mathematics
Volume131
Issue number3
DOIs
StatePublished - Aug 10 2009

Fingerprint Dive into the research topics of 'Connectedness at infinity of complete Kähler manifolds'. Together they form a unique fingerprint.

  • Cite this